# SDR 96ZZZX1312

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 400-420
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE SKIN AT STR 4L FROM STA 400 TO STA 420 IS DAMAGED.  REMOVED FASTENERS PER SRM 51-30-2.  CUT OUT DAMAGE AREA AND INSTALLED DOUBLER 2024-T3.050 13 INCH BY 9 INCH PER SRM 53-30-3, FIGURE 14, PRC EDGES PER SRM 51-20-4.  TAT:  53,881.4 HRS.  TAC:  36,380.
